Sign in to follow this  
Followers 0
  • entry
    1
  • comment
    1
  • views
    507

WARNING SIGNS? PLEASE READ!

el3

444 views

Hello! I didn't know how to ask a question on the forum bit of this site, so I'm asking through here! I'm 18 years old and been taking drugs for the last few years, but only recently have I started taking psychedelics. I've taken mushrooms once earlier this year and during my trip became very paranoid and self-concious, but also had a lot of fun at times- it was not an awful trip so I don't think I gave myself PTSD or anything, since I was fine after that and during it. This summer I went to a festival and tried LSA (Hawaiian Baby Wood-rose Seeds) which were interesting but I convinced myself that I was trapped in a trip and my parents and friends and medics were trying to contact me through little signs, for example a woman near me joked "get on your knees" to her friend and i thought it was a medic telling me to get on my knees because i was dying..... I found this trip really horrible and found myself terrified of male attention, I couldn't differentiate between my thoughts in my head and the words I was speaking (because I could HEAR my thoughts being spoken) and it made me panic- I kept finding myself talking to people but having forgotten the start of the conversation, not knowing what I was saying, my memory was so patchy and I kept scaring myself by looking at peoples faces in the darkness etc etc etc .... Basically, overall it wasn't too much fun and I couldn't sleep because my thoughts were too loud (literally too loud, I was listening to them) and the CIV were too intense..

The next day however, I was fine and nothing was different. I decided not to take any more psychedelics and instead took a pill that night (which contained Speed and MDMA), but as the pill kicked in, I looked around me as I was dancing and freaked out because my mind was filling the darkness with scary faces (similarly to the night before on the Seeds)!!!! I quickly left the crowd because it was too intense and I didn't understand why I was scared of the darkness, I looked at the moon and circling it was halos that I'd seen the night before- the only way I can describe it is like the moon had ovals around it, orbiting it to make a new shape almost like a flower. The shapes didn't move, they were fixed just like the previous night. This scared me because I was certain that I was about to go into the scary trip again, which I prepared myself for- luckily, I didn't and I forgot about worrying, I just embraced the night and didn't think about how strange it was that I'd had the same moon visuals on the pill (I have lots of experience taking pills and had never looked at the sky and seen that before!!!)...

I did some research when I got home the following week and found out about HPPD, and after reading the symptoms, I noticed that when I look at street lights I see rainbow halos. I also noticed that, although it is not as intense and vivid as the two nights at the festival, the moon definitely has a sort of light blue/white halo around it that becomes jagged. I've noticed that when I'm stressed it becomes a lot more intense (I had to climb over a wall and I caught a glimpse of the moon as I did it and the halos were very strong..) I think that car lights are a lot stronger but I'm not sure if that is placebo, they definitely leave marks on my vision during the night which become difficult since I cycle everywhere, but I'm not sure if that wasn't the same before.

My theory is that I may have given myself some sort of anxiety, possibly mild PTSD from my awful trip, which has affected my sight because I found that similar symptoms are common in anxiety- and I definitely have been feeling a lot more anxious just because I am scared that I've given myself HPPD... I think that sleep deprivation could also be affecting me because I haven't been resting enough recently and I've heard that lack of sleep can also provoke these symptoms.

Since the festival, I have taken MDMA a couple of times and it hasn't affected my moon rings or rainbows- these things are not negatively affecting my life but I think they're warning signs, perhaps?

I'd really like to know if anybody else had warning signs before they got HPPD and what those signs were. Thank you so much for reading!! ALSO- I don't smoke weed often... occasionally will have a little because my friends smoke lots and it' offered (or I've enjoy baking it a few times) but it tends to make me paranoid and self-concious (like the shrooms and seeds did) and I don't like who it makes me... I think it's important to explain that, because I've read that weed has triggered a lot of people! Thank you,

Please respond!!!!! Do these sound like warning signs / anxiety?

Elle

P.S. When trying to explain my trip to my friend, I saw a few little white sparks in the corner of my vision. This supports my PTSD theory because I was thinking about my trip, but I've had these in the past when I stand up too quickly so I'm not sure? Thanks.


0
  Report Entry


1 Comment


OK FIRST OFF!  I'm sorry this happened to you.  A lot of us have these "Halos" and anxiety caused by psychedelics and MDMA.  First OFF I hope your have to realize you are done with these drugs.  I'm sorry but doing it again can make things a lot worse.  I am not a DR.  but I'm sorry I don't agree with the PTSD theory.  You are unfortunately experiencing HPPD.  Do you have PTSD aggravated by the events that happened to you I'm sure.  But if you are treated as PTSD exclusively this could be bad.  Because (once again not a DR)  They will put your on SSRI otherwise known as anti depressants and these could aggravate the symtoms,  Ive had the white sparks.  That is a sign that something definitately went wrong with synapsis in your brain during your drug experience.  Read the other forums and become more acclimated in HPPD.  I know what your'e going through but there are things you can do to make these things less severe.    There is going to be a lot of trial and error and if you with stain from taking ANYTHING for a wile you MIGHT be let out of this nightmare.  I'm sorry to be blunt and probably said things you did not want to hear.  Like for example-  I'm sorry life is going to be different from now but it's not over.  FIGHT THIS.  But I do hope you know your done with these drugs.  Look up the pharma section under BENZOS ARE OKAY AND SOMETIMES NECESSARY - tooch83   I'm sorry this happened but we are here for you.

1

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now